# SDR R61A2018052530604

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 36,521 hours, 21,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 VENT FLAP WILL NOT MOVE PROPERLY. STUCK WHEN ARRIVING AT GATE, IN THE CLOSED POSITION.  CLEANED AND LUBED.   OPS CHECKED IAW AMM 52-11-25.
